Jump to content
CrazyBoards.org

Recommended Posts

Wondering if anyone ever felt these symptems or side effects from 900 mgs of lithium x morning and night. I also take syroqual and concerta. Any way my life has been consistant except 2 weeks hollidays and no jogging over the holliday.

Anyway i have no energy and the joints in my wrists, elbows and neck feel like i am in so much pain. stiff sore inflammation... I dong know i feel like I am 93 years old. I was unable to lift weights or even extend without pain... Is this possible to much lithium???/ feel tired and lazy, and weak.

Thanks for input

Link to comment
Share on other sites

Larger dosages of Lithium can cause a lot of strange effects... The best way to find out is to ask you Pdoc or family Physician to check your blood levels.  They could be elevated.. Most Pdocs will monitor your blood levels just to keep track of stability.. If your Pdoc does this you may want to call him and tell him your symptoms.. A simple blood test could answer all your questions...

Keep us updated on your condition.. Exercise is a great cure for a lot of things,, so I hope you can get back to it real soon!!

Link to comment
Share on other sites

The typical signs of toxicity, as reported here, sound somewhat different.  Still, big changes in how you feel are significant and need to be addressed. 

Are you taking 900mg twice daily for a total of 1800mg?  Everyone's ideal level is different, but I'm taking half that amount.  A blood level would be a good idea, especially if there are no other potential causes for your joint pain. 

I have had symptoms similar to yours, but they are episodic and began years before I started lithium.  In my case, it's assumed to be some kind of arthritis, though tendonitis is also thrown around as an inadequate explanation.  It just shows up sometimes, then recedes or disappears entirely, then clobbers me again.  Definitely see a doctor about this (and get a level done), but be open to other possibilities.

I've been helped by NSAIDs.  Vioxx worked well for me before it was recalled.  Celebrex is also passable.  If you turn out to need an anti-inflammatory, your lithium dose will probably need to be adjusted (lowered) to compensate for the med-med interaction, in which NSAIDs raise lithium serum levels. 

Usual signs:

Toxic levels of lithium in the blood can cause vomiting, severe diarrhea, extreme thirst, weight loss, muscle twitching, abnormal muscle movement, slurred speech, blurred vision, dizziness, confusion, stupor, or pulse irregularities. Sudden physical or mental changes should be reported to the doctor immediately.

Match or not, lithium or not, definitely see a doctor.  I'll also move this post over to the lithium board. 

Link to comment
Share on other sites

JC,

Doesn't sound like typical Lithium toxic effects.  However that major a change in wellbeing should be cause for contacting you Pdoc immediately. Lithium blood levels can be checked in a day. Pdoc will have to make judgement on the other meds.

Hope you feel better soon.

A.M.

Link to comment
Share on other sites

Thanks for the replys,

Kind of off the toxicity concert but carrying a mirrored head board up ythe stirs and my left arm gave out at the elbow. Just gave out. The board and cracked in many pieces, off course girlfreing hits the roof and for severL HOURS NOW I FEEL LIKE SETTING THE WHOLE MOVING VAN ON FIRE. 7 YEARS OF BAD LUCK RUNS THROUGH MY HEAD AND WELL........

gLAD I CAN VENT.

JC,

Doesn't sound like typical Lithium toxic effects.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...